# SDR USAA070386

- Difficulty date: May 14, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 48,043 hours, 48,043 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 360 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 15L AT STA 360 HAS CRACK.  INSTALLED NEW STRINGER PER SRM 51-10-02 & BOEING DWG G5-17685, DEFECT SIZE:  .75 INCH.
